MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that stent partial deployment occurred.The patient presented with thoracic aortic aneurysm and underwent transcatheter aortic valve replacement (tvar).A 8x80x120 epic vascular stent was advanced over a 0.014 inch guidewire.However, during deployment, only a part of the stent was deployed despite multiple attempts.The stent was removed with the delivery system and the procedure was completed with another of same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: epic vascular 8x80x120 was received for analysis.A visual examination found the stent of the device to have been deployed from the delivery system.The deployed stent was not returned for analysis.A visual and tactile inspection found the inner shaft of the device to be severely kinked at more than one location.This type of damage is consistent with excessive force being applied to the device.A visual and tactile examination identified no issues with the tip of the device.A visual examination found the handle of the device to be broken into two pieces.It is not known why the handle was broken.
 
Event or Problem Description
It was reported that stent partial deployment occurred.The patient presented with thoracic aortic aneurysm and underwent transcatheter aortic valve replacement (tvar).A 8x80x120 epic vascular stent was advanced over a 0.014-inch guidewire.However, during deployment, only a part of the stent was deployed despite multiple attempts.The stent was removed with the delivery system and the procedure was completed with another of same device.There were no patient complications reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15703843
Report Number2124215-2022-41799
Device Sequence Number8276987
Product Code NIO
UDI-Device Identifier08714729805724
UDI-Public08714729805724
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0027851155
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown